# SDR 96ZZZM862

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATION 346-370 WL 208 RBL 40H, HAS LEVEL 2 CORROSION ON THE SEAT TRACK OUTBOARD FLANGE UPPER SURFACE.  REMOVED SEAT TRACK AND FABRICATED NEW TRACK PER SRM 51-30-2.   DRILLED OUT AND ALODINED AND PRIMED PER SRM 51-10-2.  REINSTALLED FOR SRM 51-10-2 AND 51-30-2 STATION 340 TO STATION 490.
